# SDR CA960418010

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Part number: 5052456849
- Condition: Grooved
- Location: At Pedestal
- Part time: 12,050 hours
- Component: Beech, 5052456849
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING OF THE THROTTLE LEVER PEDESTAL A GROOVE WAS FOUND TO HAVE BEEN WORN BY RUBBING THE CATCH PLATE. SIMILAR CONDITION FOUND ON BOTH THE RIGHT AND LEFT CONTROL LEVERS. SUBMITTER STATES THAT BEECH NOW MAKES THE PLATES OF A SOFTER MATERIAL AND RECOMMENDS INSPECTING THIS AREA CLOSELY.
